IJPAM: Volume 98, No. 3 (2015)
BETWEEN TWO CONSECUTIVE MULTIPLE POINTS
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Fix an integral projective variety, , , . Let be a linear subspace. Set and . Fix an integer such that . We prove the existence of a zero-dimensional scheme such that , and .
Received: September 19, 2014
AMS Subject Classification: 14N05
Key Words and Phrases: fat point, zero-dimensional scheme, multiple point
Download paper from here.
DOI: 10.12732/ijpam.v98i3.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 351 -